Skip to main content

Harnack inequality for the Lagrangian mean curvature flow


If \(L^n\) is a Lagrangian manifold immersed into a Kähler-Einstein manifold, nothing is known about its behavior under the mean curvature flow. As a first result we derive a Harnack inequality for the mean curvature potential of compact Lagrangian immersions \(L^n\) immersed into \({\Bbb R}^{2n}\).

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations


Additional information

Received March 16, 1997 / Accepted April 24, 1998

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Smoczyk, K. Harnack inequality for the Lagrangian mean curvature flow. Calc Var 8, 247–258 (1999).

Download citation

  • Issue Date:

  • DOI:


  • Curvature Flow
  • Harnack Inequality
  • Curvature Potential
  • Lagrangian Manifold
  • Lagrangian Immersion